# SDR MASA20210728312

- Difficulty date: July 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N939
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Arm
- Part number: CC67014135
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LH INBOARD FLAP HINGE ARM FITTING AT WS54.55 REPAIRED ON BOMBARDIER REO 690-57-52-384
DEFECT LOCATION: LH IB HINGE ARM AT WS54.55
